This article is concerned to study the existence and multiplicity of positive solutions to a class with multi-point boundary conditions of nonlinear differential equations having fractional order. Where the nonlinear term is a continuous function. Sufficient conditions for multiplicity results of positive solutions to the problem under consideration are obtained by using Leggett - Williams ’s fixed point theorem. Further, the generalization of the concerned results are also obtained for more than three positive solutions. For the demonstration of our results, we provide an example.
Digital Object Identifier (DOI)
Shah, Kamal; Zeb, Salman; and Ali Khan, Rahmat
"Multiplicity Results of Multi-Point Boundary Value Problem of Nonlinear Fractional Differential Equations,"
Applied Mathematics & Information Sciences: Vol. 12
, Article 7.
Available at: https://dc.naturalspublishing.com/amis/vol12/iss4/7